# SDR CA990804016

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 85331207103
- Condition: Cracked
- Location: Cargo Door
- Part time: 4,839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD BAGGAGE DOOR TRACK SUPPPORT FOUND CRACKED IN TWO PLACES.  FITTING REPLACED.
